# SDR AALA200802590A

- Difficulty date: November 26, 2008
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N223AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49173
- Aircraft time: 75,300 hours
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Relay
- Part number: 5D03271
- Condition: Failed
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INFLIGHT ORD TO LAX.  CREW REPORTED ALL FUEL QUANTITY INDICATIONS INOPERATIVE. CIRCUIT BREAKER POPPED. LANDED ABQ WITHOUT INCIDENT.  REPLACED RELAY FROM AFT GALLEY DRAIN MAST HEAT POSITION. SYSTEM GROUND CHECKED NORMAL OPERATION.
